**Drug dealers busted; don’t even spend time in a holding cell (UM now in withdrawal hell) ****Post addition****
Posted Nov 13 2009 10:01pm
I’m glad I checked over at Philip’s first, so I didn’t make an ass out of myself by posting a long thing over this.
Seroquel “off label” for depression and *gasp* knowing about serious side effects being kept quiet? Not AstraZeneca. Yeah, right.
What gets me is, most of us already knew this stuff. Are the so called watchdogs and main stream media always the last to know; or just the last to let the general public in on the dirty little secrets that the makers of Seroquel and others that swim in their cesspool try to keep?
Maybe in a few years, they’ll have a “newsflash” and report on the office distribution crack house-like marketing of atypical antipsychotics for insomnia and “stress”
I can hardly wait until they come to the conclusion that Seroquel is abused used off-label by non psych patients.oh, wait…does insomnia (that anyone can say they have; and is hard to prove) count as mental illness?
I imagine that conclusion will be reached when these expensive atypicals go generic. You can read all about how easy it is to score free Seroquel for “off-label” use here.
Here are some people’s experiences while doing seroquel “for fun”
Scoring Seroquel from your doctor just takes place in an office (plus, the docs give out free samples)
It’s time to treat the companies, the drug reps and the doctors who play dumb and participate in this sham for profit for what they are.
Treat them like street dealers. Give them the same penalties, and slap them with the stigma. No more white collaring up this shit. They’re worse than street dealers. At least when you go to buy something off the street from someone you know, you know what your intentions are and what you are getting.
How many people with trouble sleeping, stress, depression etc have been harmed by Seroquel when they unknowingly trusted their doctor?
I am banging my head on the counter here: WTF more do I have to do/say to get the point across?!
Seroquel is a useless medication that can only harm you. It’s no better than old-school, cheaper APs. It’s worse for you than most “drugs” that are supposed big “no-no’s”
I’ll bet you the average occasional or regular “street drug” user knows more facts about their drug of choice and can find more information about it than a patient can about Seroquel.
Guess what? They don’t give a damn about you.
Pharma doesn’t care. The doctors do not care. The FDA does not care. It is all about the money.
Put all the information “out there”-for everything. Let people decide for themselves what they wish to risk. Legalize them all. I’ll bet you Seroquel will not rank anywhere near the top for recreational or theraputic use after that/ end rant
A first person example of psych med withdrawal hell, by UM (TPBarbie):
Hey, D! Ignore the new post comment. I’d rather just add stuff to this one and let this one stand out front for now.
Dear Dumbasses Who Are Doing Searches on Recreational Seroquel,(I’m wondering if the regular person on a quest to get high even realizes wtf seroquel is-I’m thinking we’re performing a service here “It’s a baaaad psych med, dont take it dudes”~d) Now on with UM’s post.
When I see your internet inquiries on “seroquel street value”, “seroquel recreational use”, etc., I don’t know whether to laugh, cry, puke, or hunt you down and shake you shitless.
You are dumb-fucks who don’t have a clue what these psych drugs can do to you. Or, even worse, the horrible hell of withdrawl from all of these miracles-in-a-bottle nightmare pills.
I went cold-turkey from Cymbalta 22 days 7 hours 6 minutes ago. How can I remember that exact amount of time? Because exactly 17 days 9 hours and who the shit cares how many minutes ago, I began withdrawal symptoms.
Cymbalta withdrawal symptoms according to Eli Lilly( the bastards who make it ):
“ Stopping Cymbalta may result in side effects that may include dizziness, nausea, headache, or other potential side effects. Your healthcare provider may wish to decrease the dose slowly to help avoid these kinds of side effects”
Decrease the dose? Funny, really funny. This is what I wanted to do. However, it’s pretty dadgone hard to break capsules in half. It’s almost equally as hard to open the capsule and try to divide the powder.
May include dizziness, nausea, headache, etc. Pure deception. There is no “may” to it.
For going on 3 weeks, I’ve been in constant pain. Waves of nausea and dizziness hit me with no warning. Thoughts of suicide (that I thought were long buried) creep into my head at any given time. Ya got any idea what it’s like to be intelligent enough (and done enough research) to know that these ideas ARE results from psych drug withdrawal but have no control over the emotional feelings of complete and utter despair and sadness? Have you ever wished so badly to rid yourself of the emotional and physical pain that an endless sleep seems like the only answer?
Three weeks in and what seems like an ordinary day quickly disintegrates into a hellish nightmare. Random thoughts move thru my head at a ridiculously dizzy-inducing speed. I can’t change the volume or the channels in my brain. “A spoonful of sugar makes the medicine go down” plays at the same time “I hurt myself today to see how I still feel”. Nine Inch Nails becomes Mary Poppins and so forth until I think I’m seriously losing my mind. Volume control is non-existent. Loud then soft then explosion of sounds.
The pain is bordering on unbearable. My left hand swells, my head pounds. All without warning. Not to mention that not so pleasant feeling of needing to crap suddenly.
I start thinking that maybe, I have a brain tumor or something else as bad physically wrong with me. And, maybe, I do. How would I know? The withdrawal is messing with everything about me. I get so tired….paralyzed and unable to move.
Listen up, tardos hunting for Seroquel ……the withdrawal from S is worse. Stop it! You don’t know what you are fooling with. I see your search terms and it brings back to memory that old saying, “Why do you think they call it DOPE?”
I’m done for now. That damn song, “Aquarius”, by the Fifth Dimension has started playing and it hurts to think anymore right now.
D….do what you want with this. Maybe, it should be a post. I dunno.
West Nile…stop! You will read this and begin to worry. Don’t! You are on my “need to reach out” list (which is very, very short).
Elmer Fudd says (I can hear him in my head rn)…..”That’s all folks”. ~UM
ok, it’s me again, d. As mentioned in comments, Stephany is all over the placebo trumps lamictal story…..but wait, they care about you. See?
I have proof! They sent me this ultra-mega-cool cheapass camera. WTF? What kind of gift was that? “Thank you for having epilepsy d, here’s a camera & some coupons for lamictal.” (lamictal does help with epilepsy; but note the suicide warnings on anti-seizure meds….nice. Thanks guys, try to do better up there in the research & development dept, mmmkay?)
*awesome* gift. I wonder what my doc gets from them?
So, we have seroquel pushers (docs, pharma and drug reps) pushing their poison to unsuspecting patients “off-label” as “something to help you sleep” and we have a prime example of SSRI withdrawals with UM. SSRI’s. Advertised as a miracle pill (proven otherwise by studies); and given out as if they are no big deal. Bastards.